Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 161, NWS Los Angeles, CA

December 3, 2021

NWS Los Angeles, CA issued this small craft advisory at Dec 3, 2021, 2:37 AM PST. It took effect at Dec 4, 2021, 9:00 AM PST. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2021, 2:37 AM PST (10:37 UTC)
In effect from
Dec 4, 2021, 9:00 AM PST
Expired
Dec 7, 2021, 3:00 AM PST
In force
66 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

073 
WHUS76 KLOX 031037
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
237 AM PST Fri Dec 3 2021

PZZ673-676-031845-
/O.NEW.KLOX.SC.Y.0161.211204T1700Z-211206T1700Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
237 AM PST Fri Dec 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO 9 AM PST
MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands and 
  Outer waters from Santa Cruz Island to San Clemente Island to 
  60 NM offshore including San Nicolas and Santa Barbara Islands.

* WHEN...From 9 AM Saturday to 9 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hall
16 follow-up statements
203 
WHUS76 KLOX 031705
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
905 AM PST Fri Dec 3 2021

PZZ673-676-040115-
/O.CON.KLOX.SC.Y.0161.211204T1700Z-211206T1700Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
905 AM PST Fri Dec 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO
9 AM PST MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands and 
  Outer waters from Santa Cruz Island to San Clemente Island to 
  60 NM offshore including San Nicolas and Santa Barbara Islands.

* WHEN...From 9 AM Saturday to 9 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Phillips
257 
WHUS76 KLOX 040122
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
522 PM PST Fri Dec 3 2021

PZZ673-676-040930-
/O.CON.KLOX.SC.Y.0161.211204T1700Z-211206T1700Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
522 PM PST Fri Dec 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO
9 AM PST MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands and 
  Outer waters from Santa Cruz Island to San Clemente Island to 
  60 NM offshore including San Nicolas and Santa Barbara 
  Islands. 

* WHEN...From 9 AM Saturday to 9 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
036 
WHUS76 KLOX 040421
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
821 PM PST Fri Dec 3 2021

PZZ673-676-041230-
/O.CON.KLOX.SC.Y.0161.211204T1700Z-211206T1700Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
821 PM PST Fri Dec 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO
9 AM PST MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands and 
  Outer waters from Santa Cruz Island to San Clemente Island to 
  60 NM offshore including San Nicolas and Santa Barbara 
  Islands. 

* WHEN...From 9 AM Saturday to 9 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
585 
WHUS76 KLOX 041102
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
302 AM PST Sat Dec 4 2021

PZZ670-041915-
/O.EXB.KLOX.SC.Y.0161.211204T2300Z-211207T1100Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
302 AM PST Sat Dec 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...From 3 PM this afternoon to 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-650-041915-
/O.EXB.KLOX.SC.Y.0161.211204T2300Z-211205T0500Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
302 AM PST Sat Dec 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PST THIS EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM and East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 3 PM this afternoon to 9 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-676-041915-
/O.EXT.KLOX.SC.Y.0161.211204T1700Z-211207T1100Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
302 AM PST Sat Dec 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
3 AM PST TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Waters from Pt. Sal to Santa Cruz Island 
  CA and westward 60 nm including San Miguel and Santa Rosa 
  Islands.

* WHEN...From 9 AM this morning to 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hall
984 
WHUS76 KLOX 041644
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
844 AM PST Sat Dec 4 2021

PZZ670-050045-
/O.CON.KLOX.SC.Y.0161.211204T2300Z-211207T1100Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
844 AM PST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PST TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...From 3 PM this afternoon to 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-650-050045-
/O.CON.KLOX.SC.Y.0161.211204T2300Z-211205T0500Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
844 AM PST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PST THIS EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM and East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 3 PM this afternoon to 9 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-676-050045-
/O.CON.KLOX.SC.Y.0161.211204T1700Z-211207T1100Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
844 AM PST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Waters from Pt. Sal to Santa Cruz Island 
  CA and westward 60 nm including San Miguel and Santa Rosa 
  Islands.

* WHEN...From 9 AM this morning to 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Phillips
750 
WHUS76 KLOX 050220
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
620 PM PST Sat Dec 4 2021

PZZ670-051200-
/O.CON.KLOX.SC.Y.0161.000000T0000Z-211207T1100Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
620 PM PST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-650-050500-
/O.CON.KLOX.SC.Y.0161.000000T0000Z-211205T0500Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
620 PM PST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island and Point Piedras Blancas 
  to Point Sal westward out to 10 NM.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-676-051200-
/O.CON.KLOX.SC.Y.0161.000000T0000Z-211207T1100Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
620 PM PST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Waters from Pt. Sal to Santa Cruz Island 
  CA and westward 60 nm including San Miguel and Santa Rosa 
  Islands.

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
132 
WHUS76 KLOX 050405
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
805 PM PST Sat Dec 4 2021

PZZ645-050515-
/O.CAN.KLOX.SC.Y.0161.000000T0000Z-211205T0500Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
805 PM PST Sat Dec 4 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Local gusts to 25 kt may continue through the night.

$$

PZZ650-051100-
/O.EXT.KLOX.SC.Y.0161.000000T0000Z-211205T1100Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
805 PM PST Sat Dec 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 3 AM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-673-676-051215-
/O.CON.KLOX.SC.Y.0161.000000T0000Z-211207T1100Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
805 PM PST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Portions of the coastal waters of southwest 
  California. 

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
010 
WHUS76 KLOX 051033
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
233 AM PST Sun Dec 5 2021

PZZ650-051145-
/O.EXP.KLOX.SC.Y.0161.000000T0000Z-211205T1100Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
233 AM PST Sun Dec 5 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

Winds have diminished below advisory level.

$$

PZZ670-673-676-051845-
/O.CON.KLOX.SC.Y.0161.000000T0000Z-211207T1100Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
233 AM PST Sun Dec 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Portions of the coastal waters of southwest 
  California. 

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
659 
WHUS76 KLOX 051705
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
905 AM PST Sun Dec 5 2021

PZZ670-673-676-060115-
/O.CON.KLOX.SC.Y.0161.000000T0000Z-211207T1100Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
905 AM PST Sun Dec 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Portions of the coastal waters of southwest 
  California. 

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
472 
WHUS76 KLOX 052213
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
213 PM PST Sun Dec 5 2021

PZZ670-673-676-060615-
/O.CON.KLOX.SC.Y.0161.000000T0000Z-211207T1100Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
213 PM PST Sun Dec 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Portions of the coastal waters of southwest 
  California. 

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
146 
WHUS76 KLOX 060413
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
813 PM PST Sun Dec 5 2021

PZZ670-673-676-061215-
/O.CON.KLOX.SC.Y.0161.000000T0000Z-211207T1100Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
813 PM PST Sun Dec 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Portions of the coastal waters of southwest California.

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
270 
WHUS76 KLOX 061005
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
205 AM PST Mon Dec 6 2021

PZZ670-673-676-061815-
/O.CON.KLOX.SC.Y.0161.000000T0000Z-211207T1100Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
205 AM PST Mon Dec 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Portions of the coastal waters of southwest 
  California. 

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
478 
WHUS76 KLOX 061707
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
907 AM PST Mon Dec 6 2021

PZZ670-673-676-070115-
/O.CON.KLOX.SC.Y.0161.000000T0000Z-211207T1100Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
907 AM PST Mon Dec 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Portions of the coastal waters of southwest 
  California. 

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
799 
WHUS76 KLOX 062209
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
209 PM PST Mon Dec 6 2021

PZZ670-673-676-070615-
/O.CON.KLOX.SC.Y.0161.000000T0000Z-211207T1100Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
209 PM PST Mon Dec 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Portions of the coastal waters of southwest 
  California. 

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
617 
WHUS76 KLOX 070428
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
828 PM PST Mon Dec 6 2021

PZZ670-673-676-071100-
/O.CON.KLOX.SC.Y.0161.000000T0000Z-211207T1100Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
828 PM PST Mon Dec 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Portions of the coastal waters of southwest California.

* WHEN...Until 3 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
497 
WHUS76 KLOX 071043
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
243 AM PST Tue Dec 7 2021

PZZ670-673-676-071145-
/O.EXP.KLOX.SC.Y.0161.000000T0000Z-211207T1100Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
243 AM PST Tue Dec 7 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

Winds have diminished below advisory level.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 10:03 PM PST, 4 hours 34 minutes earlier.

Area forecast discussion, Dec 2, 10:03 PM PST, 4 hours 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1003 PM PST Thu Dec 2 2021

.SYNOPSIS...02/146 PM.

Temperatures will vary from below normal near the coast, near
normal for the valleys, and above normal for the interior. Then
warming most areas Sunday into Monday to above normal as high
pressure develops along with locally gusty northerly winds. Then
cooler Tuesday through the rest of the week with a deepening
marine layer.

&&

.SHORT TERM (THU-SUN)...02/759 PM.

***UPDATE***

Latest satellite and surface observations indicate widespread
stratus/fog across the coastal plain with clear skies elsewhere.
Current AMDAR soundings indicates marine inversion around 1400
feet deep. No significant winds are currently observed.

For the immediate short term, main focus will continue to be on
the marine layer stratus/fog. With weak onshore gradients (and
moderate 24 hour onshore trends), the inversion has deepened. So,
currently no dense fog is observed across the area. Later tonight,
as the stratus/fog pushes into the lower coastal valleys, there
could be some dense fog, but not likely widespread enough to
warrant any advisories. However, the situation will need to be
monitored closely overnight. Otherwise, the weather situation
should remain very benign with light winds and mostly clear skies
away from the marine layer.

Overall, current forecast has good handle on the immediate short
term. So, no significant updates are expected at this time.

***From Previous Discussion***

Solid marine layer stratus covers the central and southern
California coastline with many beaches staying overcast all day.
This combined with 3-4mb onshore trends has brought significant
cooling to the coastal valleys and Central Coast as most areas
are 15-20 degrees cooler than yesterday. However, above about
1500' elevation there has been little change in temperatures so
places like the Santa Clarita Valley, the higher portions of the
Santa Monicas, and the rest of the mountains and Antelope Valley
are very similar to yesterday.

AMDAR soundings indicate some deepening of the marine layer today
which should help mitigate dense fog near the coast but this means
likely dense fog issues farther inland into the coastal valleys.
So dense fog advisories may again be needed tonight into Friday
morning. Temperatures have likely bottomed out today for most
coastal valley and Central Coast locations but expect at least
some cooling to push into the interior sections Friday.

Not much change overall on Saturday as a weak upper low passes to
the south. Following that northerly gradients are expected to
increase as ridging nudges in from the north. Light north to
northeast winds could develop as early as Saturday afternoon
across the interior then increase Saturday night into Sunday
morning. ECMWF ensembles have really scaled back on the wind
strength and the gradient forecast has dropped to only -2mb. The
NAM is a little stronger and high res models still are showing
some gusts as high as 40 mph. Those would likely be very isolated
and at this point expecting most areas to be under wind advisory
thresholds. One possible exception could be southern Santa Barbara
County Saturday evening as the SBA-BFL gradient increases to
-5.5mb.

Most areas should warm up at least a few degrees Sunday as the
ridge axis is overhead and heights rise to around 584 dam. A
somewhat tricky temperature forecast though as there is potential
for more warming if the northeast gradient increases and we get
more downsloping.

.LONG TERM (MON-THU)...02/210 PM.

A complicated weather pattern follows for the rest of next week
leading to a few possible scenarios. Models seems to agree on some
form of an inside slider coming through early Tuesday, though big
differences in strength. The vast majority of the ensembles favor
a mostly routine north to northeast wind event, maybe low end
advisory strength at best, though a handful are quite a bit
stronger and similar to the GFS deterministic. This particular
solution also spins up a strong eddy early Tuesday with the
possibility of some drizzle or light rain in LA County before the
northerly winds kick in. Wed/Thu weather mostly benign with
lighter winds and near to slightly above normal temperatures.

Beyond that there continues to be indications in the models for
increasing chances of rain later next week into the weekend.
However, it's certainly not a slam dunk. The GEFS and Canadian
ensembles are more in favor than the ECMWF ensembles where not
even half of the solutions show any rain for southern California.
The 12z deterministic GFS is interesting showing a 528mb low right
over LAX next Friday afternoon. However, looking at the individual
GFS ensemble members this is by far an outlier with most of the
solutions in the 550-560mb range. Still quite a bit lower than
the EC ensemble mean which is near 568mb.

&&

.AVIATION...03/0602Z.

At 0455Z at KLAX, the marine layer depth was 1700 feet. The top
of the inversion was around 3200 feet at a temperature of 19 C.

High confidence in TAFs for KPRB, KPMD and KWJF.

Low to moderate confidence in the remainder of TAFs. Timing of
cat changes could be off by +/-2 hours. Cigs could be off by +/-
200 ft.

KLAX...Low to moderate confidence in TAF. Flgt Cat changes could
be off by +/-2 hours. There is a 20% chance that cigs will not go
blo OVC006. High confidence in no significant east wind
component.

KBUR...Low to moderate confidence in TAF. Flgt Cat changes could
be off by +/-2 hours. There is a 30 percent chc that vis will
stay AOA 1SM BR.

&&

.MARINE...02/840 PM.

High confidence that winds and seas will remain below SCA level
through Friday. High confidence in widespread SCA level NW winds
from the Central Coast to San Nicolas Island Saturday afternoon
through at least Monday. There is a 10% chance of Gale Force gusts
Sunday morning into Sunday night for the outer waters.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Beach Hazards Statement in effect from 4 AM PST Friday
      through Sunday morning for zones 34-35-40-41. (See LAXCFWLOX).
PZ...NONE.

&&

.HAZARD POTENTIAL OUTLOOK (SUN-THU).

Large high tides may result in minor coastal flooding each morning
through Monday. Gusty north to northeast winds will result in
elevated fire weather conditions Sunday and Monday.

&&

PUBLIC...MW/Thompson
AVIATION...Rorke
MARINE...Lund
SYNOPSIS...MW

weather.gov/losangeles

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.